# SDR CALA2014090392054

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 41,057 hours, 17,627 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR THRESHOLD BEAM CORRODED AT FRAME 68 IN AFT CABIN.  CORROSION AROUND 2 NUTPLATES WAS EXFOLIATED.  CUT OUT DAMAGED PART & INSTALLED REPAIR PARTS IAW SRM 53-11-14 PG 203 PARA 5 FIG 201.
